# SDR SIMA992241

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3892 - TWO FORWARD EMERGENCY FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED BULBS FOR FLOOR LIGHTS.  OPERATIONAL CHECK GOOD.  (X)
